# SDR SWAA2021033155947

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 166.30 AT 23 INCHES OF FRONT SPAR LT HORIZONTAL STAB.  REPAIRED INSPAR RIB LOC. 166.30 AT 23 INCHES OF FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 AND SRM 51-40-02; P/N USED:55100003-01.
